# SDR TSAA0251095

- Difficulty date: February 26, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65C33547
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER BETWEEN FS 1040 AND FS 1064 STRINGER 27L.  REMOVED DAMAGED SECTION IAW SRM 51-40-3 FIGURE 1.  FABRICATED REPAIR DOUBLER USING .040 INCH THICK 2024 T3 IAW SRM 51-20-1 PAGES 10A TO 22.  PROTECTED MATERIAL USING AN IRIDITE SOLUTION APPLICATION IAW SRM 51-20-2 PAGE 7.  PRIMED AND INSTALLED REPAIR PARTS IAW SRM 51-40-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
